what?!? tbol does not take 4-6 weeks to "kick in" man, its an oral tablet, of course you will notice more gains at around 4-6 weeks thats only because you've been on a constant dose of the stuff for 4-6 weeks. tbol will peak within hours, just like using test or any steroid, it will peak in hours, but due to the half life of the ester it will slowly or quickly release(which of course is when using steroids that have esters). you should see results from the tbol fairly quickly but not as quickly as say dbol, which will cause water retention im sure you are aware of and you would see that at first from dbol. you should split the doses evenly throughout the day. ive seen people go as high as you are at 80mgs per day, but ime most stay around 30-40 mgs/pd or even 60. but if you arent seeing the results have you contacted your source about the issue? is your diet, training, rest spot on? and if this is your second cycle, what was your first? just wondering to see if you have used test with dbol before, any steroid will help with bulking and the same with cutting(some more than others), its your diet and training that allows you to bulk or cut, steroids just help the process.
The vast majority of steroids on the market today require injection in order to be effective. Some are daily injections, but others are every other day or even three times per week. Many people don’t really mind the injections, but there are plenty of people who have an aversion to needles and who would rather take their performance enhancers orally. With a Tbol only cycle, there are no injections necessary. Just keep in mind that a Tbol only cycle can be hard on your liver if you use it at high doses or for long periods of time, so use it per recommendations and consider taking milk thistle along with it.
Started at 50mg and ended up using 80mg. I got a pretty rapid strength increase, but after a while of being on 80mg, I started to get what felt like high blood pressure symptoms, and I also became really lethargic. I was using TUDCA dosed properly the whole time so I know the lethargy wasn't from liver issues, bloodwork also showed no issues with liver. The only other possibility was that it was from high e2 cause I was on around week 4 of 500mg of test-e but once I dropped the tbol the lethargy went away, so I'm pretty sure that's what it was. I only lasted for about 5 weeks when I dropped it. It definitely works for strength though and gives those big pumps people talk about.